# SDR AALA202204264230

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 77,539 hours, 10,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 64232
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY EMERGENCY LIGHT AT GALLEY / CLOSET # 1 INOPERATIVE. REPLACED POWER SUPPLY M33093 BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
